liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
University of Tecn Federico Santa Maria, Chile .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2014 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 39, no 2, 635-654 p.Article in journal (Refereed) Published
Abstract [en]

Let M be a handlebody of genus g greater than= 2. The space T(M), that parametrizes marked Kleinian structures on M up to isomorphisms, can be identified with the space MSg, of marked Schottky groups of rank g, so it carries a structure of complex manifold of finite dimension 3(g - 1). The space M(M) parametrizing Kleinian structures on M up to isomorphisms, can be identified with S-g, the Schottky space of rank g, and it carries the structure of a complex orbifold. In these identifications, the projection map pi: T(M) -greater than M(M) corresponds to the map from MSg, onto S-g that forgets the marking. In this paper we observe that the singular locus B(M) of M(M), that is, the branch locus of pi, has (i) exactly two connected components for g = 2, (ii) at most two connected components for g greater than= 4 even, and (iii) M(M) is connected for g greater than= 3 odd.

Place, publisher, year, edition, pages
Suomalainen Tiedeakatemia (Finnish Academy of Science and Letters) / Academia Scientiarum Fennica , 2014. Vol. 39, no 2, 635-654 p.
Keyword [en]
Moduli space; branch locus; Schottky space; Schottky group; handlebody; Riemann surface; Kleinian group; Fuchsian group
National Category
URN: urn:nbn:se:liu:diva-109890DOI: 10.5186/aasfm.2014.3942ISI: 000340017600011OAI: diva2:741552

Funding Agencies|UTFSM [12.13.01]; [Fondecyt 1110001]

Available from: 2014-08-28 Created: 2014-08-28 Last updated: 2015-03-09

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 62 hits
ReferencesLink to record
Permanent link

Direct link